Power-Bounded Matrices of Fourier-Stieltjes Transforms II.

Philip Brenner

Mathematica Scandinavica (1969)

  • Volume: 25, page 39-48
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Brenner, Philip. "Power-Bounded Matrices of Fourier-Stieltjes Transforms II.." Mathematica Scandinavica 25 (1969): 39-48. <http://eudml.org/doc/166099>.

author = {Brenner, Philip},
journal = {Mathematica Scandinavica},
keywords = {integral equations, integral transforms},
pages = {39-48},
title = {Power-Bounded Matrices of Fourier-Stieltjes Transforms II.},
url = {http://eudml.org/doc/166099},
volume = {25},
year = {1969},

AU - Brenner, Philip
TI - Power-Bounded Matrices of Fourier-Stieltjes Transforms II.
JO - Mathematica Scandinavica
PY - 1969
VL - 25
SP - 39
EP - 48
KW - integral equations, integral transforms
UR - http://eudml.org/doc/166099
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.